# SDR CALA2020040300779

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 35,940 hours, 12,427 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK VERTICAL WEB IS CRACKED AT STA.663 AND APPROX. RB L 34. INSTALLED REPAIR DOUBLER PER SRM 57-10-10,REPAIR 3,ALTERNATIVE 2 .INITTIATED DIP TO PERFORM HFEC AND LFEC INSPECTIONS AT 56,000 F LIGHT CYCLES AFTER REPAIR INSTALLATION AND REPEAT INSPECTIONS AT INTERVALS OF 36,000 FLIGHT CYCLES THEREAFTER. REF. SRM 57-10-10, REPAIR 3,ALTERNATIVE 2,TABLE 205,P.217 AND FIG.207,P.219. SEE FL EET CYCLE L/P#9734901 FOR ALL WORK ACCOMPLSIHED. DIP APPROVED PRESSURE DECK VERTICAL WEB IS CRACKED AT STA.663 AND APPROX. RB L 34 INSTALLED REPAIR DOUBLER PER SRM 57-10-10,REPAIR 3,ALTERNATIVE 2 .INITTIATED DIP TO PERFORM HFEC AND LFEC INSPECTIONS AT 56,000 F LIGHT CYCLES AFTER REPAIR INSTALLATION AND REPEAT INSPECTIONS AT INTERVALS OF 36,000 FLIGHT CYCLES THEREAFTER. REF. SRM 57-10-10, REPAIR 3,ALTERNATIVE 2,TABLE 205,P.217 AND FIG.207,P.219. TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED REPAIR IS COMPLETED,ESFR HAS BEEN COMPLETED AND DIP ISS UED FOR REPEAT INSPECTIONS AT REQUIRED TIME. Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE INIT: AT 56000 FC **INIT TO AUTO ITO TO RIR (-0556) RIR: EVERY 36000 FC...AN/U345625
